# SDR C2XA98BT029

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Lights
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLIGHT 3383 - INBOUND TO NEWARK REPORTED HAD A SYSTEM TWO MAIN LANDING GEAR UNLOCK LIGHT ILLUIMINATE IN FLIGHT.  AIRCRAFT LANDED WITHOUT PROBLEMS.  MAINTENANCE PERFORMED PSEU BITE CHECK FOUND NO DEFECTS, AIRCRAFT TEST FLOWN NO DEFECTS NOTED, AND AIRCRAFT RETURNED TO SERVICE.  (M)
